Ghasem Alizadeh afrouzi
Ghasem Alizadeh afrouzi
Verified email at umz.ac.ir
Title
Cited by
Cited by
Year
Application of variational iteration method and homotopy–perturbation method for nonlinear heat diffusion and heat transfer equations
DD Ganji, GA Afrouzi, RA Talarposhti
Physics Letters A 368 (6), 450-457, 2007
1172007
Application of variational iteration method and homotopy–perturbation method for nonlinear heat diffusion and heat transfer equations
DD Ganji, GA Afrouzi, RA Talarposhti
Physics Letters A 368 (6), 450-457, 2007
1172007
On principal eigenvalues for boundary value problems with indefinite weight and Robin boundary conditions
G Afrouzi, K Brown
Proceedings of the American Mathematical Society 127 (1), 125-130, 1999
691999
Application of homotopy-perturbation method to the second kind of nonlinear integral equations
DD Ganji, GA Afrouzi, H Hosseinzadeh, RA Talarposhti
Physics Letters A 371 (1-2), 20-25, 2007
522007
Application of He’s variational iteration method for solving the reaction–diffusion equation with ecological parameters
DD Ganji, GA Afrouzi, RA Talarposhti
Computers & Mathematics with Applications 54 (7-8), 1010-1017, 2007
462007
On a diffusive logistic equation
GA Afrouzi, KJ Brown
Journal of mathematical analysis and applications 225 (1), 326-339, 1998
421998
Existence of three solutions for a class of Dirichlet quasilinear elliptic systems involving the (p1,…, pn)-Laplacian
GA Afrouzi, S Heidarkhani
Nonlinear Analysis: Theory, Methods & Applications 70 (1), 135-143, 2009
412009
The Nehari manifold for a class of concave–convex elliptic systems involving the p-Laplacian and nonlinear boundary condition
SH Rasouli, GA Afrouzi
Nonlinear Analysis: Theory, Methods & Applications 73 (10), 3390-3401, 2010
392010
Three solutions for a Dirichlet boundary value problem involving the p-Laplacian
GA Afrouzi, S Heidarkhani
Nonlinear Analysis: Theory, Methods & Applications 66 (10), 2281-2288, 2007
382007
Three solutions for a quasilinear boundary value problem
GA Afrouzi, S Heidarkhani
Nonlinear Analysis: Theory, Methods & Applications 69 (10), 3330-3336, 2008
322008
Existence of three solutions for a doubly eigenvalue fourth-order boundary value problem
GA Afrouz, S Heidarkhani, D O’Regan
Taiwanese Journal of Mathematics 15 (1), 201-210, 2011
302011
WITHDRAWN: Existence results for fractional differential systems through a local minimization principle
S Heidarkhani, Y Zhou, G Caristi, GA Afrouzi, S Moradi
Computers & Mathematics with Applications, 2016
292016
A remark on the existence of multiple solutions to a multiparameter nonlinear elliptic system
GA Afrouzi, SH Rasouli
Nonlinear Analysis: Theory, Methods & Applications 71 (1-2), 445-455, 2009
292009
Existence of positive solutions for Kirchhoff type equations
GA Afrouzi, NT Chung, S Shakeri
Electron. J. Differential Equations 180 (2013), 1-8, 2013
272013
Variational approach to fourth-order impulsive differential equations with two control parameters
GA Afrouzi, A Hadjian, VD Rădulescu
Results in Mathematics 65 (3-4), 371-384, 2014
222014
A variational approach to a quasilinear elliptic problem involving the p-Laplacian and nonlinear boundary condition
GA Afrouzi, SH Rasouli
Nonlinear Analysis: Theory, Methods & Applications 71 (7-8), 2447-2455, 2009
222009
Steklov problem involving the p (x)-Laplacian
GA Afrouzi, A Hadjian, S Heidarkhani
Electron. J. Differential Equations 134, 1-11, 2014
212014
He's energy balance method for nonlinear oscillators with discontinuities
GA Afrouzi, DD Ganji, RA Talarposhti
International Journal of Nonlinear Sciences and Numerical Simulation 10 (3 …, 2009
212009
Positive solutions for a semilinear elliptic problem with sign-changing nonlinearity
GA Afrouzi, KJ Brown
Nonlinear Analysis-Series A Theory and Methods and Series B Real World …, 1999
211999
Some remarks for one-dimensional mean curvature problems through a local minimization principle
GA Afrouzi, A Hadjian, GM Bisci
Adv. Nonlinear Anal 2, 427-441, 2013
202013
The system can't perform the operation now. Try again later.
Articles 1–20